# SDR 96ZZZM535

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 570-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DOOR CUTOUT EXTERIOR SKIN DENTED AND WORN FROM STATION 570 TO 600 BOTTOM EDGE.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3.  DOUBLER SIZE 5.5 INCH BY 30 INCH 7075-T6 1.0.
